# SDR DALA2016032802338

- Difficulty date: March 21, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 56,283 hours, 21,303 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Corroded
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL SERVICING PANEL CENTER FUEL QTY INDICATOR HAS CORROSION.  REMOVED RT SERVICING PANEL CENTER FUEL QTY INDICATOR.  INSTALLED SERVICABLE FUEL QTY INDICATOR.
